MathSciNet Relay Station
MathSciNet bibliographic data
MR2745638 (2011m:16075) 16T15 (16T05 16T10)
Agore, A. L. Limits of coalgebras, bialgebras and Hopf algebras. Proc. Amer. Math. Soc. 139 (2011), no. 3, 855–863.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement